# SDR AALA950020H

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T5211
- Condition: Corroded
- Location: Fs 772
- Part time: 11,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON UPPER SURFACE OF SEAT TRACK AT RBL 11.0, STA 772.  BLEND BEYOND SRM LIMITS.  REPAIRED PER MRB 767-909 DATED 4-23-95.  CYCLES, 1808.  (X)
